# SDR SWIA201332833

- Difficulty date: February 6, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 26,008 hours, 22,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FWD PRESSURE BULKHEAD FS 202.75 WEB IS CRACKED AROUND PARKING BRAKE CABLE.  (C-CHECK)  REPAIRED FS 202.75 PRESSURE BULKHEAD WEB LEFT SIDE AROUND PARKING BRAKE CABLE IAW REO.
